# SDR CA970822006

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC3
- Engine: Pwa R1340*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 2
- Part time: 142 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR2 CYLINDER FOUND CRACKED ON 100 HOUR INSPECTION.
